She had an upset stomach, now she's asleep.
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok?
Question posted by jinxsgrrl on 11 March 2013
Last updated on 17 March 2013
I gave it to my kids when they were little and I now give it to my grandkids. she is probably sleeping beause she is feeling better.
I hope your daughter is much better now? I wanted to add just for future reference that pepto bismol has bismuth subsalicylate which is chemically related to aspirin acetysalicylate which can be dangerous for children, it can cause Reye's Syndrome, a rare condition that can involve serious brain damage. I am sure you are aware of this is why you asked the question as well 1 teaspoon may be no big deal, but then again you never know. I jst thought I would mention all this in the case if anyone else happens to look at the question and doesn't know about Reye's Syndm.
May you have a great day!
Assuming it was just an upset stomach I bet she'll be fine! But it's a lesson to always read the medication instructions on the bottle before giving anything to a young child. Many have different dosage for kids under 12 yrs. Hope she wakes up feeling much better.
Pepto Bismol is completely safe for children, especially in that small dosage.
She will be ok. I used to give it to my kids when they were little.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.